# SDR UPS98828146

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L/E RIB CRACKED LT XFS785 UPPER RIB LT WING.  REPAIRED IAW SRM 57-2-0.
